Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Barthalon cyst, bacterial infection, swelling, pain, zinnat medication. Safe to take ?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2396 Questions
Can I take zinnat for barthalon cyst?
Posted Wed, 25 Apr 2012 in Vaginal and Uterus Health
Answered by Dr. Robert Galamaga 1 hour later
Hello and thanks for the query.

The answer to your question is yes you may take Zinnat for this. Zinnat should be effective in treating the underlying cause which is a bacterial infection which caused swelling and likely pain in the region. I would recommend you take this medicine for at least 10 days.

It is very important that if you see no interval improvement within 1 week that you see your doctor as sometimes it will be necessary to provide an alternative antibiotic to cover for more resistant bacteria.

In the meantime I recommend you spend some time in the bathtub twice daily - warm soaks lasting 20-30 minutes. This will also be therapeutic and should help some of the swelling.

I thank you again for the query and hope my response has been adequate and helpful. If you have any additional concerns I am here for you.


Dr. Galamaga
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor